MAUDE Adverse Event Report: ORTHALIGN, INC. KNEEALIGN2; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. KNEEALIGN2; SURGICAL NAVIGATION SYSTEM
Model Number 402045
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded at the hospital and was not returned to orthalign for evaluation.Therefore, the complaint cannot be confirmed and a definitive root cause cannot be determined.Orthalign documentation indicates reusable instruments must function as intended for at least five years of service.This device was used 11 years after its date of release.
 
Event or Problem Description
It was reported that when using knee align2 for bone cutting, the bone cutting guide appeared charred black, likely due to the oscillator blade striking it forcefully.The oscillator blade is other company's product.

Brand Name
KNEEALIGN2
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer (Section G)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer Contact
karyl haskell
153 technology
irvine, CA 92618
MDR Report Key23584312
Report Number3007521480-2025-00017
Device Sequence Number13138046
Product Code OLO
UDI-Device Identifier00858704006350
UDI-Public00858704006350
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number402045
Device Catalogue Number402045
Device Lot Number14090801HS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown